Open Access
Translator Disclaimer
2012 New Generalized Mixed Equilibrium Problem with Respect to Relaxed Semi-Monotone Mappings in Banach Spaces
Rabian Wangkeeree, Pakkapon Preechasilp
J. Appl. Math. 2012(SI03): 1-25 (2012). DOI: 10.1155/2012/790592

Abstract

We introduce the new generalized mixed equilibrium problem with respect to relaxed semimonotone mappings. Using the KKM technique, we obtain the existence of solutions for the generalized mixed equilibrium problem in Banach spaces. Furthermore, we also introduce a hybrid projection algorithm for finding a common element in the solution set of a generalized mixed equilibrium problem and the fixed point set of an asymptotically nonexpansive mapping. The strong convergence theorem of the proposed sequence is obtained in a Banach space setting. The main results extend various results existing in the current literature.

Citation

Download Citation

Rabian Wangkeeree. Pakkapon Preechasilp. "New Generalized Mixed Equilibrium Problem with Respect to Relaxed Semi-Monotone Mappings in Banach Spaces." J. Appl. Math. 2012 (SI03) 1 - 25, 2012. https://doi.org/10.1155/2012/790592

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 06063486
MathSciNet: MR2910909
Digital Object Identifier: 10.1155/2012/790592

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top